MathSciNet Relay Station
MathSciNet bibliographic data
MR2219848 14E05 (14J50 32H02)
Hwang, Jun-Muk; Kebekus, Stefan; Peternell, Thomas Holomorphic maps onto varieties of non-negative Kodaira dimension. J. Algebraic Geom. 15 (2006), no. 3, 551–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement